Skip to main content
×
Home
    • Aa
    • Aa

Simplified morasses

  • Dan Velleman (a1)
Abstract
Abstract

We define a structure which is much simpler than a morass, but whose existence is equivalent to the existence of a morass.

Copyright
Corresponding author
Current address: Amherst College, Amherst, Massachusetts 01002
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2] S. Shelah and L. Stanley , S-forcing. I: A “black box” theorem for morasses, with applications: Super-Souslin trees and generalizing Martin's axiom. Israel Journal of Mathematics, vol. 43 (1982), pp. 185224.

[3] D. Velleman , Morasses, diamond, and forcing. Annals of Mathematical Logic, vol. 23 (1982), pp. 199281.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 51 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 29th March 2017. This data will be updated every 24 hours.